MAUDE Adverse Event Report: EXACTECH, INC. TRAP TRAY, OFFSET BETA CEM., SZ 4F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRAP TRAY, OFFSET BETA CEM., SZ 4F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-04-44
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Synovitis (2094)
Date of Event 05/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports:1038671-2023-02369, 1038671-2024-05059.D10: concomitants: (b)(6), 204-32-12 - stem extension 120l x12 mm; (b)(6), 204-38-12 - stem extension w/slot 120l x18 mm; (b)(6), 208-01-04 - cc femoral sz 4; (b)(6), 208-04-44 - trap tray, offset beta cem., sz 4f/4t; (b)(6), 208-04-74 - screw, offset, sz ff; (b)(6), 208-05-04 - cc distal fem augment sz 4, 5mm; (b)(6), 208-09-05 - cc stem ext adaptor 5 degree.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, femoral bone fracture, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that approximately 81 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, loosening, pain, synovitis, bone fracture(s).Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.

Brand Name
TRAP TRAY, OFFSET BETA CEM., SZ 4F/4T
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21035801
Report Number1038671-2024-05060
Device Sequence Number8538781
Product Code JWH
UDI-Device Identifier10885862053428
UDI-Public10885862053428
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K023186
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/16/2017
Device Catalogue Number208-04-44
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Initial Report FDA Received Date12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age54 YR
Patient SexFemale